MathSciNet Relay Station
MathSciNet bibliographic data
MR583632 (82k:47058) 47D05 (17B65 47B25 81D05)
Jørgensen, Palle T.; Muhly, Paul S. Selfadjoint extensions satisfying the Weyl operator commutation relations. J. Analyse Math. 37 (1980), 46–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement